Authors: Vesić, Nenad 
Zlatanović, Milan
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Invariants for geodesic and F-planar mappings of generalized Riemannian spaces1
Journal: Quaestiones Mathematicae
Volume: 44
Issue: 7
First page: 983
Last page: 996
Issue Date: 1-May-2020
Rank: M21
ISSN: 1607-3606
DOI: 10.2989/16073606.2020.1757532
Abstract: 
Invariants for geodesic and F-planar mappings defined on a generalized Riemannian space are obtained in this paper. These invariants are generalizations of the Thomas projective parameter and the Weyl projective tensor.
Keywords: Curvature tensor | deformation tensor | invariant of Thomas type | invariant of Weyl type | mapping
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

1
checked on Jul 13, 2024

Page view(s)

53
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.